# SDR CALA9900099

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING LEADING EDGE DROOP PANEL UPPER SKIN.  TWO RIBS WERE REMOVED AND REPLACED.  THE SKIN WAS REINFORCED WITH DOUBLER AND INSTALLED IAW SRM 57-10-00, FIGURE 55, 51-21-01, AND 51-31-01.
